# SDR CA100608018

- Difficulty date: June 5, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,951 hours
- Engine: Lyc O540F1B5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: BC3151002
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER INTERMITTENT, REPLACED WITH A SERVICEABLE STARTER.
